Higher Order Derivative Estimates for Finite-difference Schemes for Linear Elliptic and Parabolic Equations

I. Gyongy, Nicolai Krylov

Research output: Contribution to journalArticlepeer-review

Abstract

We give sufficient conditions under which solutions of finite-difference schemes in the space variable for second order possibly degenerate linear parabolic and elliptic equations admit estimates of spatial derivatives up to any given order independent of the mesh size.
Original languageEnglish
Pages (from-to)187-216
Number of pages30
JournalMethods and Applications of Analysis
Volume16
Issue number2
DOIs
Publication statusPublished - 2009

Keywords

  • Finite-difference approximations
  • linear elliptic
  • parabolic equations

Fingerprint Dive into the research topics of 'Higher Order Derivative Estimates for Finite-difference Schemes for Linear Elliptic and Parabolic Equations'. Together they form a unique fingerprint.

Cite this